New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Kanobi
Regular Member


Date Joined Mar 2007
Total Posts : 52
   Posted 3/9/2007 9:37 PM (GMT -6)   
Hi new to the forum. Some history. I have been having panic issues on and off from December this year. I was on celexa 10 mg for several months and had a small cancer scare which turned out to be nothing serious. During that time my anxiety returned and I returned to my GP and he recommended upping the dose to 20 mg and take Xanax XR 1mg 1 in A.m and one in P.m which I did on and off for about 3 weeks no improvement. Went back to the GP he advised to try Lexapro 10mg which I did at that time I tried to ween my self from the xanax xr and on day 5 without the xanax anxiety attacks returned. I again went on the xanax for approximately one week and had a surgery scheduled and felt it was necessary to get through the surgery. A funny thing happened. I was under general anestesia and the doctor suggested I do not take any xanax for a few days until the general anestesi wears off and do the same with the lexapro. I started up the lexapro but did not have a need for the xanax no panic attacks or anxiety for now 17 days today I felt edgy. One thing I left out was I was put on Percocet for 2 weeks to help with pain fromt he surgery. I have been on and off of the percocet for 23 days now. Because I was feeling anxious I went today to see a shrink and he totld me that the xanax could not be the cause for the anxiety it has been out of my system and that he felt the percocet was the issue. He also switched my Lexapro for Cymbalta. NO my question does all of this seem feasible and has anyone had success with cymbalta or had rebound anxiety 17 days after stopping a benzo. And can percocet cause these symptoms I am currently having. Chills, cant eat montazums revenge etc..... Thanks for any input. eyes

freezinginAK
Veteran Member


Date Joined Nov 2006
Total Posts : 1052
   Posted 3/9/2007 11:31 PM (GMT -6)   

  Hi Kanobi

  Welcome to HW and I think that you will find that this is a wonderfull place to help you out

  Sounds like you got a lot on your plate right now, jumping from one med to another and the surgery WOW no wonder why your up and down with your anxiety, One thing I had found that the pain killers do tend to help me out with my anxiety like you said you have been panic free for 17 days on the percocets but the xanax is more of a fast acting med for your moments of high anxiety and the SSRI's are more of an all day med that really helps for the long term anxiety I just hope that you do find the right meds for you as not all work the same for everyone. I hope this helps as you have given a lot of info to go though.

  Cowboy up

 


   Forum Moderator Anixety/Panic
 
  Happyness is sitting around a warm campfire with no worry's or cares as day turn's to night.
 
  Help Healing Well grow as your donations are greatly appreciated @
          www.healingwell.com/donate
 
 


Kanobi
Regular Member


Date Joined Mar 2007
Total Posts : 52
   Posted 3/9/2007 11:35 PM (GMT -6)   
Thank you for the kind words. From your experience on this forum does it seem feesible that I could be having Xanax rebound this far along or more likely the percocet is effecting me. I ask this question because I really do not want to go back to the Xanax, And I have been having what I would call withdrawal from something all day today. sad

freezinginAK
Veteran Member


Date Joined Nov 2006
Total Posts : 1052
   Posted 3/9/2007 11:57 PM (GMT -6)   

  How long have you been on the xanax, as the percocets are only for a short time for your pain from the surgery but it dose have side affects to it as well and it could be a little of both

  Cowboy up


   Forum Moderator Anixety/Panic
 
  Happyness is sitting around a warm campfire with no worry's or cares as day turn's to night.
 
  Help Healing Well grow as your donations are greatly appreciated @
          www.healingwell.com/donate
 
 


Kanobi
Regular Member


Date Joined Mar 2007
Total Posts : 52
   Posted 3/10/2007 12:43 AM (GMT -6)   
Was on the xanax xr for roughly 2 months on and off 2 five day periods of being completly off before rebound set in. I just cant believe that Xanax could still be in my system that long...... Cant sleep at all every time I lay down anxiety sets in. eyes

freezinginAK
Veteran Member


Date Joined Nov 2006
Total Posts : 1052
   Posted 3/10/2007 3:12 AM (GMT -6)   

   Sorry I been off line, do you know about CBT it's a therapy for learning how to relax and clear the mind and I do this every night in bed, it could be that the xanax was controling your anxiety and now that you are off of it you are feeling the rebound affects of not having it as xanax is a short live med but the SSRI's are made as a longer lasting med and being off of the SSRI may be why you are back into your anxiety mode and you may wish to talk it over with your pdoc about this as it seem's like being off the SSRI's is making your anxiety come back to you.

  Cowboy up


   Forum Moderator Anixety/Panic
 
  Happyness is sitting around a warm campfire with no worry's or cares as day turn's to night.
 
  Help Healing Well grow as your donations are greatly appreciated @
          www.healingwell.com/donate
 
 


Kanobi
Regular Member


Date Joined Mar 2007
Total Posts : 52
   Posted 3/10/2007 4:41 AM (GMT -6)   
Still on SSRI Lexapro switching to Cymbalta today. Never stopped Lexapro sorry I did not explain that, up all night no sleep whatsoever. My guess s that I need to try an ween myself from the percocet and try to stay off of the Xanax? Go back on a small dose of the percocet. I was taking two 5 mg ever 4 t o 6 hours for almost 2 weeks roughly 60mg of Oxycoton, to cold turkey...

Howlyncat
Elite Member


Date Joined Jan 2005
Total Posts : 24909
   Posted 3/10/2007 8:16 PM (GMT -6)   
With that amount of the percocets you can get a resounding headache the scoots and a whole list of other W/D symptoms
I too dont think it is the xanax but that is just my opinion
Wish you all the best '
When taking opites like that not good to stop cold turkey IMO and it can causeyou to get quite sick as to what some of things you have posted
Take care please and come back often a great support system here
LYN
    Contribute today to support Healing Well Forums...Donate @
 
 
 Never compromise your self nor your dignity... 
 Dream, Reach and Believe ......
 
 
          ** When You FEEL Anothers Pain You FEEL Humbled ** 
 
   
                             
 Co Mod @ Crohns                                     
 Moderator@ Alzheimer's 
 Moderator @ Anxiety/Panic
 
                                     LYN
                                  
                          
                                  


Kanobi
Regular Member


Date Joined Mar 2007
Total Posts : 52
   Posted 3/10/2007 10:07 PM (GMT -6)   
How long i your opinion does it take to clear xanax after the last dose in someone who has taken it for approximately 30-40 days on and off at various doses???? eyes

Kanobi
Regular Member


Date Joined Mar 2007
Total Posts : 52
   Posted 3/11/2007 5:57 AM (GMT -6)   
How long i your opinion does it take to clear xanax after the last dose in someone who has taken it for approximately 30-40 days on and off at various doses???? eyes
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, October 01, 2016 8:47 AM (GMT -6)
There are a total of 2,697,072 posts in 297,711 threads.
View Active Threads


Who's Online
This forum has 152334 registered members. Please welcome our newest member, Hils53.
303 Guest(s), 6 Registered Member(s) are currently online.  Details
Smeadley, AK, Lynnwood, Aimzee, Ace, Myself 09


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer